# SDR SWAA2022063014673

- Difficulty date: June 2, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L/H VAPOR BARRIER HORIZONTAL STIFFENER AT BS663 LBL9 WL156. MARKED / [01] REMOVED L/H VAPOR BARRIER HORIZONTAL STIFFENER AT BS663 LBL9 WL156. IAW SRM 51-40-02-0G-0;[02] LOCATED ND DRILLED NEW STIFFENER P/N 11A1301U5 PO#830094 IAW SRM 51-40-05-0G-0; REQ. OK TO INSTALL;[03] STIFFENER CRACK IS OUT OF LIMITS IAW SRM 57-10-10-1A-1;[04] VERIFIED CORRECTIVE ACTIONS 1-3; OK TO INSTALL;[05] INSTALLED NEW HORIZONTAL STIFFNER AT L/H VAPOR VARRIER BS 663 LBL 6 TO 31 IAW DWG 111A1000 REV.- AND SRM 51-40-02-0G-0. OK TO APPLY SEAL;[06] VERIFIED CORRECTIVE ACTION 5; OK TO SEAL;[07] APPLIED SEAL AT REPAIR AREA AND AT FASTENER REPAIR IAW AMM 51-31-00-390-812 AND AMM 51-31-00-390-805;[08] UPDATED PART INSTALLATION;[09] VERIFIED CORRECTIVE ACTION 7-8
